Alert archive / Oklahoma / Tornado Warnings in 2020

Tornado Warning 3, NWS Shreveport, LA

January 10, 2020McCurtain County, Oklahoma

NWS Shreveport, LA issued this tornado warning at Jan 10, 2020, 7:49 PM CST for McCurtain County, Oklahoma. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 10, 2020, 7:49 PM CST (01:49 UTC)
Expired
Jan 10, 2020, 8:14 PM CST
In force
25 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County McCurtain County, OK

The radar

The Western Arkansas radar (KSRX), 106 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 10, 5:34 PM CSTTornado WatchSPC11 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 1.8 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2020-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 703 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2020-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 379 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
703 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
813 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
379 m²/s²
0-3 km storm-relative helicity
620 m²/s²
Significant tornado parameter
1.6
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted.

024 
WFUS54 KSHV 110149
TORSHV
OKC089-110230-
/O.NEW.KSHV.TO.W.0003.200111T0149Z-200111T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
749 PM CST Fri Jan 10 2020

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Northeastern McCurtain County in southeastern Oklahoma...

* Until 830 PM CST.
    
* At 748 PM CST, a severe thunderstorm capable of producing a tornado
  was located 17 miles north of Broken Bow, or 31 miles northwest of
  De Queen, moving northeast at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  northeastern McCurtain County, including the following locations...
  Plunketville, Watson, Bethel, Mount Herman, Smithville and
  Sherwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3436 9446 3414 9480 3429 9496 3451 9469
      3451 9446
TIME...MOT...LOC 0148Z 228DEG 42KT 3428 9481 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

44
2 follow-up statements
819 
WWUS54 KSHV 110157
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
757 PM CST Fri Jan 10 2020

OKC089-110230-
/O.CON.KSHV.TO.W.0003.000000T0000Z-200111T0230Z/
McCurtain OK-
757 PM CST Fri Jan 10 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CST FOR
NORTHEASTERN MCCURTAIN COUNTY...
    
At 757 PM CST, a severe thunderstorm capable of producing a tornado
was located 11 miles south of Octavia, or 30 miles northwest of De
Queen, moving northeast at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Plunketville, Watson, Bethel, Mount Herman, Smithville and Sherwood. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3420 9470 3436 9487 3451 9469 3451 9446
      3436 9446
TIME...MOT...LOC 0157Z 228DEG 42KT 3435 9471 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

44
308 
WWUS54 KSHV 110214
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
814 PM CST Fri Jan 10 2020

OKC089-110224-
/O.CAN.KSHV.TO.W.0003.000000T0000Z-200111T0230Z/
McCurtain OK-
814 PM CST Fri Jan 10 2020

...THE TORNADO WARNING FOR NORTHEASTERN MCCURTAIN COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 AM CST for southeastern
Oklahoma.

LAT...LON 3420 9470 3436 9487 3451 9469 3451 9446
      3436 9446
TIME...MOT...LOC 0207Z 228DEG 42KT 3448 9453 

$$

44

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Jan 10, 5:37 PM CST, 2 hours 12 minutes earlier.

Area forecast discussion, Jan 10, 5:37 PM CST, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
537 PM CST Fri Jan 10 2020

.AVIATION...
A frontal boundary bringing strong convection will move across the
region overnight with TSRA conditions expected from 11/06Z to
11/12Z. South winds 15 to 20 knots to become southwest to west
overnight behind the cold front. Expect stronger winds in and
around convection. Showers and thunderstorms to diminish after
11/12Z with MVFR ceilings lingering through much of the day across
most TAF sites. Otherwise, northwest winds to increase to near 20
knots with higher gusts on Saturday. /05/

&&

.PREV DISCUSSION... /issued 415 PM CST Fri Jan 10 2020/

SHORT TERM.../Tonight through Saturday Night/

..Significant Severe Weather Outbreak Expected Tonight...

Our widespread severe weather event that has been much-advertised
all this week is now imminent as an intense line of thunderstorms
continues to congeal along and east of I-35 in north central Texas
and eastern Oklahoma. This line will continue to intensify as it
accelerates eastward toward our region over the next several hours.
However, our more immediate concern will be for the development of
of some discrete storms in the form of supercells with an enhanced
tornadic threat should they develop in this increasingly sheared
environment with sfc-1km SRH values expected to surge to between
300-400 m2/s2. Add in the increasing instability aloft with the
advancing upper level trough as lapse rates near 8 degrees C/km,
and MUCAPE values push 1500 J/kg if not higher across the western
parts of the region. What little capping inversion may still exist
this afternoon should continue to erode over the next few hours,
and sfc-based storms should begin to fire well to the east of the
main line of storms to our west. The primary concern should these
storms initiate will be for rotating supercells and tornadoes as
the storms tap into an increasingly unstable and moisture rich
environment. A few high-end tornadoes will certainly be possible
given the parameters described above, and the environment would
allow for them to be sustained for some time as long-lived/long
track tornadoes can't be ruled out. This threat should continue
through the early evening hours preceding the main line of storms
approaching from the west.

By mid to late evening, the line of storms should begin to enter
our western zones in NE Texas and SE Oklahoma as the main threat
transitions more to damaging winds with some embedded tornadoes
still possible throughout the remainder of the event overnight
into early Saturday morning as the the line accelerates eastward.
The threat of 70-80 mph straight-line winds appears to be a threat
nearly areawide, prompting the very large Moderate Risk area which
covers practically all of our region. The other element of this
event that is particularly concerning is that it will be a mostly
overnight event, and threat of extreme straight-line winds will be
for downed trees and power lines in addition to the continued risk
of tornadoes within the QLCS. Heavy rainfall along the line could
also result in some localized flooding, and higher rain amounts
are still expected across our far northern zones where 2-3 inches
may fall with isolated higher amounts. Therefore, have maintained
the existing Flash Flood Watch for these areas through 6 AM Sat.
By that time, the line should be exiting our eastern zones with
the severe threat diminishing. Additional showers and sub-severe
storms will remain possible through the rest of Saturday morning,
mainly across our eastern and northern zones as the upper trough
and cold front continue to shift east.

Convection should completely exit the region later in the morning
on Saturday with clouds gradually clearing from SW to NE through
the afternoon. Cold air advection behind the front will result in
temperatures falling throughout the day as highs will likely occur
in the morning hours ahead of the front. A cold night will follow
on Saturday night with lows temperatures dropping into the mid to
upper 20s north to lower 30s south under clear skies and light
winds.

/19/

LONG TERM.../Sunday through Thursday Night/

Swly flow aloft ahead of a shortwave embedded within a broad-scale
trof axis in place across the wrn CONUS will become re-established
across our area. Shortwave will pass to our n relatively quietly
Sunday, as the boundary layer will not have ample return of moisture
for any convection. However, sly flow to return Monday ahead of yet
another embedded disturbance. Temps and moisture look to recover,
especially as a warm front moves back nwd into our area. Rain
chances to increase as a result, especially across the sern half of
the area. Shortwave to pass to our n leaving the boundary and rain
chances to linger through midweek. Main trof axis to finally push
ewd across the Southern Plains late Wednesday into Thursday,
bringing a brief cool down and reprieve from rain chances. /12/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  54  55  30  58 / 100  30   0   0
MLU  62  63  31  58 / 100  60   0  10
DEQ  45  45  25  53 / 100  40   0   0
TXK  49  49  27  54 / 100  30   0   0
ELD  56  57  28  56 / 100  50   0   0
TYR  42  45  31  57 / 100  10   0   0
GGG  47  47  30  58 / 100  10   0   0
LFK  53  53  32  60 / 100  10   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory until 6 AM CST Saturday for ARZ050-051-
     059>061-070>073.

     Flash Flood Watch through late tonight for ARZ050-051-059>061.

LA...Lake Wind Advisory until 6 AM CST Saturday for LAZ001>006-
     010>014-017>022.

OK...Lake Wind Advisory until 6 AM CST Saturday for OKZ077.

     Flash Flood Watch through late tonight for OKZ077.

TX...Lake Wind Advisory until 6 AM CST Saturday for TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

     Flash Flood Watch through late tonight for TXZ096.

&&

05/12/19
Hazardous weather outlook, Jan 10, 11:29 AM CST, 8 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1129 AM CST Fri Jan 10 2020

ARZ050-051-059>061-OKZ077-TXZ096-111730-
Sevier-Howard-Little River-Hempstead-Nevada-McCurtain-Red River-
1129 AM CST Fri Jan 10 2020

This Hazardous Weather Outlook is for portions of southwest
Arkansas, southeast Oklahoma and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Storms will begin to develop as early as this afternoon across
portions of the region north of the I 30 corridor. Some of these
storms will produce widespread damaging winds, tornadoes, large
hail, and localized flash flooding. These threats will diminish
prior to sunrise Saturday.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Scattered showers and thunderstorms will be possible Wednesday
ahead of another cold front. However, no hazardous weather is
expected.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency managers, amateur radio operators, and
storm spotters, will be needed late this afternoon through
tonight across the region.

ARZ070>073-LAZ001>006-010>014-017>022-TXZ097-108>112-124>126-
136>138-149>153-165>167-111730-
Miller-Lafayette-Columbia-Union-Caddo-Bossier-Webster-Claiborne-
Lincoln-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-
Natchitoches-Winn-Grant-Caldwell-La Salle-Bowie-Franklin-Titus-
Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-
Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine-
1129 AM CST Fri Jan 10 2020

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, east Texas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Storms will begin to develop as early as this afternoon across
portions of the region. Some of these storms will produce
widespread damaging winds, tornadoes, large hail, and locally
heavy rainfall, especially with the mail line of storms that will
move through tonight. The severe weather threat will diminish
from west to east across the region late tonight and early
Saturday morning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Scattered showers and isolated thunderstorms will return the
region Monday through Wednesday. However, no hazardous weather is
expected.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency managers, amateur radio operators, and
storm spotters, will be needed this afternoon and tonight.

12

In the hours before

Special weather statement, Jan 10, 4:40 PM CST, 3 hours 9 minutes before
Special Weather Statement
National Weather Service Shreveport LA
440 PM CST Fri Jan 10 2020

ARZ070-TXZ097-111-112-126-102330-
Miller AR-Cass TX-Bowie TX-Marion TX-Morris TX-
440 PM CST Fri Jan 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MILLER...NORTH
CENTRAL MARION...CASS...BOWIE AND SOUTHEASTERN MORRIS COUNTIES UNTIL
530 PM CST...

At 440 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Hughes Springs to near Berea. Movement was
northeast at 50 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Texarkana, Atlanta, Wake Village, New Boston, Nash, Hooks,
Daingerfield, Jefferson, Linden, Hughes Springs, Lone Star, Queen
City, Redwater, Maud, Red Lick, Fouke, Bivins, Lodi, Ravanna and
Genoa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3362 9455 3357 9440 3356 9440 3354 9438
      3354 9436 3355 9435 3335 9378 3274 9431
      3296 9473
TIME...MOT...LOC 2240Z 207DEG 51KT 3295 9461 3286 9442

BT
Special weather statement, Jan 10, 5:02 PM CST, 2 hours 47 minutes before
Special Weather Statement
National Weather Service Shreveport LA
502 PM CST Fri Jan 10 2020

TXZ096-108-109-102345-
Red River TX-Franklin TX-Titus TX-
502 PM CST Fri Jan 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN...NORTHWESTERN TITUS AND
RED RIVER COUNTIES UNTIL 545 PM CST...

At 502 PM CST, Doppler radar was tracking a strong thunderstorm near
Mount Vernon, or 7 miles south of Hagansport, moving north at 65 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Clarksville, Hagansport, Mount Vernon, Bogata, Bagwell, Manchester,
Purley, Detroit, Winfield, Talco, Annona, Miller's Cove, Hopewell,
Harts Bluff, Negley, Monticello, Cuthand, Woodland, English and
Kanawha.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3388 9531 3388 9528 3391 9528 3389 9527
      3389 9525 3394 9525 3372 9480 3304 9512
      3300 9531
TIME...MOT...LOC 2302Z 197DEG 58KT 3324 9523

BT
Special weather statement, Jan 10, 5:34 PM CST, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Shreveport LA
534 PM CST Fri Jan 10 2020

ARZ050-051-059-060-070-TXZ097-110015-
Howard AR-Hempstead AR-Sevier AR-Little River AR-Miller AR-Bowie TX-
534 PM CST Fri Jan 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LITTLE RIVER...
NORTHWESTERN HEMPSTEAD...NORTHWESTERN MILLER...SOUTHEASTERN SEVIER...
SOUTHEASTERN HOWARD AND EAST CENTRAL BOWIE COUNTIES UNTIL 615 PM
CST...

At 534 PM CST, Doppler radar was tracking a strong thunderstorm near
Red Lick, or 8 miles south of Ashdown, moving northeast at 45 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Texarkana, Wake Village, Ashdown, Nashville, Mineral Springs, Nash,
Red Lick, Wilton, Tollette, Ogden, Ben Lomond, Mandeville, Saratoga,
Richmond, Leary, Oak Grove, Ozan, McNab, Bright Star and Silver
Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 200 AM CST for southwestern
Arkansas...and northeastern Texas.

LAT...LON 3340 9404 3356 9437 3406 9410 3389 9360
TIME...MOT...LOC 2334Z 210DEG 40KT 3355 9414

BT
Special weather statement, Jan 10, 6:07 PM CST, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Shreveport LA
607 PM CST Fri Jan 10 2020

OKZ077-TXZ096-110100-
McCurtain OK-Red River TX-
607 PM CST Fri Jan 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MCCURTAIN AND
NORTHWESTERN RED RIVER COUNTIES UNTIL 700 PM CST...

At 607 PM CST, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Manchester, or 15 miles northwest of Clarksville,
moving northeast at 50 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Bagwell, Manchester, Wright City, Valliant, Detroit, Millerton,
Farmers Hill, Rufe, Woodland, Redland, Silver City, Kanawha,
Kiomatia, Slim and Ringold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 200 AM CST for southeastern
Oklahoma...and northeastern Texas.

LAT...LON 3417 9486 3362 9516 3369 9531 3388 9531
      3388 9528 3391 9528 3389 9526 3389 9525
      3393 9525 3396 9523 3394 9516 3423 9515
      3424 9515 3425 9505
TIME...MOT...LOC 0007Z 205DEG 45KT 3377 9525

BT
Special weather statement, Jan 10, 6:44 PM CST, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Shreveport LA
644 PM CST Fri Jan 10 2020

ARZ050-OKZ077-110115-
Sevier AR-McCurtain OK-
644 PM CST Fri Jan 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SEVIER AND EAST
CENTRAL MCCURTAIN COUNTIES UNTIL 715 PM CST...

At 644 PM CST, Doppler radar was tracking a strong thunderstorm 10
miles east of Broken Bow, or 12 miles west of De Queen, moving
northeast at 60 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Eagletown, Plunketville, West Line and Cerrogordo.

A Tornado Watch remains in effect until 200 AM CST for southwestern
Arkansas...and southeastern Oklahoma.

LAT...LON 3451 9446 3419 9447 3419 9435 3393 9450
      3402 9472
TIME...MOT...LOC 0044Z 202DEG 51KT 3405 9455

19
Special weather statement, Jan 10, 7:36 PM CST, 13 minutes before
Special Weather Statement
National Weather Service Shreveport LA
736 PM CST Fri Jan 10 2020

ARZ050-051-059-110215-
Howard AR-Sevier AR-Little River AR-
736 PM CST Fri Jan 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LITTLE RIVER...
SEVIER AND NORTHWESTERN HOWARD COUNTIES UNTIL 815 PM CST...

At 736 PM CST, Doppler radar was tracking a strong thunderstorm near
Winthrop, or near Horatio, moving north at 55 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
De Queen, Horatio, Umpire, Lockesburg, Winthrop, Gillham, Athens,
Geneva, Central, Lebanon, Burg, Provo, West Line, Bellview, West Otis
and Cerrogordo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 200 AM CST for southwestern
Arkansas...and southeastern Oklahoma.

LAT...LON 3435 9394 3430 9393 3374 9426 3381 9448
      3404 9448 3419 9444 3419 9424 3436 9425
TIME...MOT...LOC 0136Z 202DEG 48KT 3387 9440

44

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 6:44 PM CSTSpecial Weather StatementSHVMcCurtain31 min
Jan 10, 6:58 PM CSTSevere Thunderstorm WarningSHVMcCurtain47 min
Jan 10, 7:06 PM CSTTornado WarningSHVMcCurtain24 min
Jan 10, 8:32 PM CSTFlash Flood WarningSHVMcCurtain3 hr
Jan 10, 10:26 PM CSTFlash Flood WarningSHVMcCurtain3 hr

Nearby

Tornado Warnings in Oklahoma, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.